# SDR 96ZZZX2767

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5545T
- Make and model: Cessna R182
- Aircraft serial: R18201894
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor Assy
- Part number: C6FF10335B
- Condition: Shaft Sheared
- Location: Alternator
- Part time: 1,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W REMOVAL OF ALTERNATOR FOR 500-HOUR INSPECTION.  UPON DISASSEMBLY, ROTOR SHAFT SHEARED OFF IN AREA OF NUT (PULLEY RETAINING) THREADS.  EVIDENCE OF CRACK BEING VERY OLD EXISTS.  MATERIAL CORRODED IN AREA OF CRACK (SHEAR AREA).
